# SDR 95FDEA01879

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Worn
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN, BAY NR 9 FIN STA 180.6, STR 7R, WORN FASTENER HOLE AT THE RIB CHORD AND STR.  REPAIRED WORN RIB CHORD AND STR PER FEDEX SRM 55-30-4, FIG 1 AND FEDEX EA 7-5510-26736.  C/A ADDITION.
